hi. i am m 34 anf for two years i am using paxil 20 mg /day and buspiron 10 mg /day.3 weeks ago my doctor changed buspiron to xanax 0.25 mg /day. for liver area pain i went to doctor and in ultrasonografy grade 2 hepatosteatoz is seen and my AST is 38 u/l and ALT is 113 u/l ldh 305 bilirubin direkt is 0.31 mg/dl and in urine test 8-10 locosites found.
i am 165 cm hight and 98 kg.for two weeks i am doing diet with the control of a dietist in hospital.
i am worring about liver damage due to mental drugs i take.
My question is Why is ALT very high while AST is not.? is this normal with hepatosteatoz and if i loose weight and continue my diet will my liver healty any permenat demage?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.